Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 101, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 10, 2016, 2:57 PM EST. It took effect at Nov 10, 2016, 9:00 PM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2016, 2:57 PM EST (19:57 UTC)
- In effect from
- Nov 10, 2016, 9:00 PM EST
- Expired
- Nov 12, 2016, 10:00 AM EST
- In force
- 37 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
531 WHUS71 KPHI 101957 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 257 PM EST THU NOV 10 2016 ANZ450-451-111100- /O.NEW.KPHI.SC.Y.0101.161111T0200Z-161112T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 257 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON EST SATURDAY. * LOCATION...THE NEW JERSEY COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG INLET. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-111100- /O.NEW.KPHI.SC.Y.0101.161111T1400Z-161112T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 257 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO NOON EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO NOON EST SATURDAY. * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-111100- /O.EXT.KPHI.SC.Y.0100.000000T0000Z-161112T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 257 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SATURDAY... * LOCATIONS...THE NEW JERSEY AND DELAWARE COASTAL WATERS FROM LITTLE EGG INLET TO FENWICK ISLAND. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
7 follow-up statements
877 WHUS71 KPHI 102034 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EST THU NOV 10 2016 ANZ452>455-111100- /O.CON.KPHI.SC.Y.0100.000000T0000Z-161112T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * LOCATIONS...THE NEW JERSEY AND DELAWARE COASTAL WATERS FROM LITTLE EGG INLET TO FENWICK ISLAND. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-111100- /O.CON.KPHI.SC.Y.0101.161111T0200Z-161112T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 334 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON EST SATURDAY... * LOCATION...THE NEW JERSEY COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG INLET. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-111100- /O.CON.KPHI.SC.Y.0101.161111T1400Z-161112T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 334 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO NOON EST SATURDAY... * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
037 WHUS71 KPHI 110220 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 920 PM EST THU NOV 10 2016 ANZ450-451-111530- /O.CON.KPHI.SC.Y.0101.000000T0000Z-161112T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 920 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO CENTRAL AND NORTHERN NEW JERSEY. * WINDS...WESTERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT OVERNIGHT AND FRIDAY MORNING. BY MID DAY FRIDAY WINDS WILL BE NORTHWESTERLY AT 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-111530- /O.CON.KPHI.SC.Y.0100.000000T0000Z-161112T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 920 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * LOCATIONS...THE ATLANTIC COASTAL WATERS ADJACENT TO DELAWARE AND SOUTHERN NEW JERSEY. * WINDS...SOUTHWESTERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT OVERNIGHT AND FRIDAY MORNING. BY MID DAY FRIDAY WINDS WILL BE NORTHWESTERLY AT 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-111530- /O.CON.KPHI.SC.Y.0101.161111T1400Z-161112T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 920 PM EST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO NOON EST SATURDAY... * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
450 WHUS71 KPHI 110841 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 AM EST FRI NOV 11 2016 ANZ430-431-112145- /O.EXT.KPHI.SC.Y.0101.161111T0841Z-161112T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 341 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SATURDAY... * LOCATION...DELAWARE BAY. * WINDS...WESTERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING, BECOMING NORTHWESTERLY 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-112145- /O.CON.KPHI.SC.Y.0101.000000T0000Z-161112T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 341 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * LOCATION...NORTHERN NEW JERSEY COASTAL WATERS. * WINDS...WESTERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING, BECOMING NORTHWESTERLY 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-112145- /O.CON.KPHI.SC.Y.0100.000000T0000Z-161112T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 AM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * LOCATIONS...SOUTHERN NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WESTERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING, BECOMING NORTHWESTERLY 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
124 WHUS71 KPHI 112011 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 PM EST FRI NOV 11 2016 ANZ450-451-121100- /O.EXT.KPHI.SC.Y.0101.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 311 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * LOCATION...NORTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-121100- /O.EXT.KPHI.SC.Y.0100.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 311 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * LOCATIONS...SOUTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-121100- /O.EXT.KPHI.SC.Y.0101.000000T0000Z-161112T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 311 PM EST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATION...DELAWARE BAY. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
114 WHUS71 KPHI 120853 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EST SAT NOV 12 2016 ANZ450-451-121500- /O.CON.KPHI.SC.Y.0101.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 353 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATION...NORTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-121500- /O.CON.KPHI.SC.Y.0100.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...SOUTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-121100- /O.CON.KPHI.SC.Y.0101.000000T0000Z-161112T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 353 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * LOCATION...DELAWARE BAY. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
423 WHUS71 KPHI 121057 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 557 AM EST SAT NOV 12 2016 ANZ430-121200- /O.CAN.KPHI.SC.Y.0101.000000T0000Z-161112T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 557 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED. $$ ANZ431-121500- /O.EXT.KPHI.SC.Y.0101.000000T0000Z-161112T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 557 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATION...DELAWARE BAY. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-121500- /O.CON.KPHI.SC.Y.0101.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 557 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATION...NORTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-121500- /O.CON.KPHI.SC.Y.0100.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 557 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...SOUTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
878 WHUS71 KPHI 121449 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 949 AM EST SAT NOV 12 2016 ANZ450-451-121600- /O.EXP.KPHI.SC.Y.0101.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 949 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... THERE MAY BE AN OCCASIONAL GUST NEAR 25 KNOTS FOR ANOTHER HOUR, HOWEVER WINDS WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE MORNING INTO THE AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ANZ452>455-121600- /O.EXP.KPHI.SC.Y.0100.000000T0000Z-161112T1500Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 949 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... THERE MAY BE AN OCCASIONAL GUST NEAR 25 KNOTS FOR ANOTHER HOUR, HOWEVER WINDS WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE MORNING INTO THE AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ANZ431-121600- /O.EXP.KPHI.SC.Y.0101.000000T0000Z-161112T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 949 AM EST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... THERE MAY BE AN OCCASIONAL GUST NEAR 25 KNOTS FOR ANOTHER HOUR, HOWEVER WINDS WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE MORNING INTO THE AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 12:31 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Nov 10, 12:31 PM EST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1231 PM EST Thu Nov 10 2016
.SYNOPSIS...
High pressure centered along the Gulf of Mexico coast will extend
build into our area today. A cold front is expected to cross our
area during Friday, then large and strong high pressure arrives
for the weekend. A weak cold front may arrive late Monday or
Tuesday, then low pressure may develop east of the Mid Atlantic
coast Tuesday and Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure in control. Afternoon cirrus clouds will pass
through the region, but clouds should be thin enough to allow for
a sunny to mostly sunny day.
NW winds will continue to back to the W-SW, generally at 5-10 MPH.
Temps seem to be running right around forecast, so no significant
changes to temp forecast.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
The quick shot of mid-level ridging will track south and east. This
will allow a trough to advance southward from Quebec. By 12z Fri,
the associated cold front will be knocking on the northern CWA's
door. Winds will go southwest this evening and remain southwest or
west throughout the overnight hours. As a result temperatures will
bottom out a few degrees warmer than what we'll see this morning. No
rain is expected during the period. Only an increase in clouds is
anticipated toward daybreak on Friday.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A cdfnt will cross the region durg Fri but looks to come thru dry.
behind the front, a large and strong area of high pres will build
down from Canada into the central CONUS and then shift ewd thru
the weekend. This high will make for a dry fcst and blustery and
cool Sat before the high moves s and e on Sun and the wind begins
to drop off and become more swly and temps warm up.
Another cdfnt will cross the area around Tue.
Then, the mdls begin to disagree on what happens around Tue. The
ECMWF and CMC develop a low off the Carolina cst and bring it nwd
beginning later Mon into Tue night. This low would move up the cst
to New Eng by Wed and would bring some rain to at least ern
portions of the area. The GFS is almost completely dry durg this
time and does not have any low off the cst. For now, as there are
still some questions with timing etc have just began an upward
trend on pops.
Temps Sat mrng cud be cold enough for frost/freeze acrs the
Delmarva depending on the wind. Otherwise, Sat looks like the
coldest day, with temps below nrml, with the other day nr or
slightly abv nrml.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
SKC-SCT250 for afternoon and into tonight. SCT-BKN deck at 5 kft
will pass through the terminals Friday morning as a cold front
pass through.
NW winds will continue to back to the W-SW, generally 10 KT or
less, through this evening. Winds veer to the W-NW towards
daybreak Friday. Cold front passes through terminals Friday
morning, and winds shift to the NW and increase to 10-15 KT with
20-25 KT gusts. Stronger winds expected after 18Z Friday.
OUTLOOK...
Fri night...VFR. Diminishing NW winds.
Sat thru Mon...VFR. Large high pressure. High confidence.
&&
.MARINE...
Conditions at lower DE Bay and northern ocean zones (ANZ450-451)
have fallen below SCA criteria, so will go ahead and cancel the
SCA that was in effect until 1 PM. For ANZ452-455, seas remain
elevated at 4-6 feet, and look to remain so for at least a couple
of more hours. Will extend SCA for those waters through 3 PM.
Tonight...Regardless of how the headlines shape up the next
several hours, it looks like more will be needed tonight as the SW
flow builds. At this time, models are more aggressive with the
winds and resultant seas north of LEI. Not seeing gales at this
time, but I would say SCA's are likely across the northern ocean
waters....more questionable further south.
OUTLOOK...
Fri...A cold front moves through during Friday. WSW to W wind
becoming NW as cfp occurs durg the aftn. Wind gusts to 30 kts are
likely and an SCA will be needed at some point. Durg Fri night,
there is a possibility for gales, but guid is a bit lower today
and it has always been marginal, so confidence is lower than over
the last few days but the potential is still there. Seas will
genly be in the 4 to 6 ft range.
Sat through Mon...Colder air moving across the waters Saturday
should result in gusts of 25-30 knots, although this should
diminish during the course of the day along with subsiding seas.
The conditions should then be below Small Craft Advisory criteria
Sunday and Monday. Seas will slowly decrease from 4 to 5 feet to
around 2 feet.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 3 PM EST this afternoon for
ANZ452>455.
&&
Synopsis...Nierenberg
Near Term...Kruzdlo/MPS
Short Term...Kruzdlo
Long Term...Nierenberg
Aviation...Kruzdlo/Nierenberg
Marine...Kruzdlo/NierenbergHazardous weather outlook, Nov 10, 6:03 AM EST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 603 AM EST THU NOV 10 2016 NJZ001-007>010-012>022-025>027-PAZ054-055-060>062-070-071-101>106- 111115- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 603 AM EST THU NOV 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 603 AM EST THU NOV 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A PERIOD OF NORTHWESTERLY WIND GUSTS TO 35 KNOTS IS POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ023-024-111115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 603 AM EST THU NOV 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME FROST OR FREEZING TEMPERATURES POSSIBLE EARLY SATURDAY MORNING, HOWEVER THIS WILL DEPEND ON HOW MUCH THE WIND DIMINISHES. AREAS OF FROST ARE POSSIBLE EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.